# SDR 9902351162

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Line
- Condition: Leaking
- Location: Nr 3 Csd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO HNL FROM SEA, NR 2 CSD OIL PRESSURE LOW LIGHT ILLUMINATED, NR 3 CSD ON MEL.  FLIGHT RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  FOUND CSD LINE LEAKING.  REPAIRED FILL LINE.  OPERATIONAL CHECK OK.
